# SDR SWAA2022033179724

- Difficulty date: March 2, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737*
- Aircraft serial: 27877
- Aircraft time: 74,817 hours, 44,183 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 113AC MATING SURFACE HAS MINOR FRETTING CORROSION AND BARE METAL / [01] REMOVED MINOR FRETTING CORROSION FROM PNL 113AC MEASURED 6'L X 1'W AND 0.003' DEEP FOUND IN LIMITS PER SRM 53-10-14-1A-2;[02] REMOVED MINOR FRETTING CORROSION FROM PNL 113AC MEASURED 6'L X 1'W AND 0.003' DEEP FOUND IN LIMITS PER SRM 53-10-14-1A-2;[11] RECEIVED REPLACEMENT 113AC PNL. PNL TO BE INSTALLED ON CUSTOMER CARD TTG8Q00B2M9W;[12] RECEIVED REPLACEMENT 113AC PNL. PNL TO BE INSTALLED ON CUSTOMER CARD TTG8Q00B2M9W;[13] PART REQUIREMENT;[14] VERIFIED CORRECTIVE ACTION #11
